RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2018, Volume 28, Issue 4, Pages 531–548 (Mi vuu655)  

MATHEMATICS

Majorant sign of the first order for totally global solvability of a controlled functional operator equation

A. V. Chernovab

a Nizhni Novgorod State University, pr. Gagarina, 23, Nizhni Novgorod, 603950, Russia
b Nizhni Novgorod State Technical University, ul. Minina, 24, Nizhni Novgorod, 603950, Russia

Abstract: We consider a nonlinear functional operator equation of the Hammerstein type which is a convenient form of representation for a wide class of controlled distributed parameter systems. For the equation under study we prove a solution uniqueness theorem and a majorant sign for the totally (with respect to a whole set of admissible controls) global solvability subject to Volterra property of the operator component and differentiability with respect to a state variable of the functional component in the right hand side. Moreover, we use hypotheses on the global solvability of the original equation for a fixed admissible control $u=v$ and on the global solvability for some majorant equation with the right hand side depending on maximal deviation of admissible controls from the control $v$. For example we consider the first boundary value problem associated with a parabolic equation of the second order with right hand side $f( t, x(t),u(t))$, $t=\{ t_0,\overline{t}\}\in\Pi=(0,T)\times Q$, $Q\subset\mathbb{R}^n$, where $x$ is a phase variable, $u$ is a control variable. Here, a solution to majorant equation can be represented as a solution to the zero initial-boundary value problem of the same type for analogous equation with the right hand side $bx^{q/2}+a_0x+Z$, where $Z(t)=\max\limits_{u\in\mathcal{V}(t)} |f(t,x[v](t),u)-f(t,x[v](t),v(t))|$, $\mathcal{V}(t)\subset\mathbb{R}^s$ is a set of admissible values for control at $t\in\Pi$, $q>2$, $s\in\mathbb{N}$; $a_0(.)$ and $b\geqslant0$ are parameters defined from $f^\prime_x$.

Keywords: functional operator equation of the Hammerstein type, totally global solvability, majorant equation, Volterra property.

DOI: https://doi.org/10.20537/vm180407

Full text: PDF file (363 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.957, 517.988, 517.977.56
MSC: 47J05, 47J35, 47N10
Received: 23.05.2018

Citation: A. V. Chernov, “Majorant sign of the first order for totally global solvability of a controlled functional operator equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:4 (2018), 531–548

Citation in format AMSBIB
\Bibitem{Che18}
\by A.~V.~Chernov
\paper Majorant sign of the first order for totally global solvability of a controlled functional operator equation
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2018
\vol 28
\issue 4
\pages 531--548
\mathnet{http://mi.mathnet.ru/vuu655}
\crossref{https://doi.org/10.20537/vm180407}
\elib{http://elibrary.ru/item.asp?id=36873368}


Linking options:
  • http://mi.mathnet.ru/eng/vuu655
  • http://mi.mathnet.ru/eng/vuu/v28/i4/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:126
    Full text:70
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020